# SDR DALA13041480953

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXTERNAL SKIN CRACK WAS FOUND AT THE FWD CARGO DOOR FRAME AFT CORNER AT BS 423 BETWEEN L27 - 28R.  REPAIRED IAW SRM 53-05, FIG 105, 51-10-3 PAR 14 & 21 AND ER/A 514801-14AD.
